Levoclear 5mg Tablets
The relief of symptoms associated with seasonal allergic rhinitis (hayfever) , perennial allergic rhinitis and urticaria of allergic origin.
Active Ingredient: Levocetirizine hydrochloride 5 mg
Dosing: Adults and children over 6 years:One tablet (5 mg) daily.
Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken,
If you are pregnant or breast-feeding, check with your doctor or pharmacist before taking this medicine.
Store below 25oC
This product contains lactose.